Vol. 5, No. 2, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
A BMO theorem for $\epsilon$-distorted diffeomorphisms on $\mathbb R^D$ and an application to comparing manifolds of speech and sound

Charles Fefferman, Steven B. Damelin and William Glover

Vol. 5 (2012), No. 2, 159–172

This paper deals with a BMO theorem for ϵ-distorted diffeomorphisms on D and an application comparing manifolds of speech and sound.

measure, BMO, diffeomorphism, small distortion, manifold, music, sound, noise, speech, alignment
Mathematical Subject Classification 2010
Primary: 00A65, 65D19, 97M80
Received: 1 April 2011
Revised: 6 October 2011
Accepted: 8 October 2011
Published: 27 January 2013

Communicated by Kenneth S. Berenhaut
Charles Fefferman
Department of Mathematics
Princeton University
Princeton, NJ 08544
United States
Steven B. Damelin
Department of Mathematics
Wayne Country Day School
Goldsboro, NC 27530
United States
Department of Mathematics and Physics
Wake Technical Community College
Raleigh, NC 27603
United States
William Glover
Department of Music
Albany State University
Albany, GA 31701
United States